# SDR DL75K041061

- Difficulty date: November 24, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 12,519 hours, 5,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN THE CABIN.  THOROUGHLY CHECKED AIRCRAFT AND RAN ENGINES AND SYSTEMS, UNABLE TO DUPLICATE.
